* For Common Cold && Flu. Analgesic and Antipyretic.
& & Runny Nose – Nasal Congestion – Sneezing – Sore Throat – Body Aches – Pains – Fever – Headache.
* Composition:
& & Paracetamol 650 mg + Pseudoephedrine HCl 60 mg + Chlorpheniramine maleate 4 mg.
* Indications:
& & For the symptomatic relief of the common cold, hay fever, minor aches and pains, headache and fever,
& & sore throat, nasal stuffiness, runny nose, sneezing, itchy and watery eyes.
* Dosage and Directions for use:
& & – Do not exceed the stated dose.
& & – Adults and children over 12 years: One tablet 3-4 times daily.
& & – Children under 12 years of age: Seek advice of a doctor.
* Store at room temperature not exceeding 30 degrees C, protected from light.
COLD FREE 20 TAB
50.00 EGP
In stock